# SDR 20010323CW015

- Difficulty date: February 15, 2001
- Submitted: March 23, 2001
- Operation: General aviation
- Aircraft: N949SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8145
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Lock
- Part number: 161102105
- Condition: Broken
- Location: Pilots Seat
- Part time: 431 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED HIS SEAT LOCK PINS WOULD NOT RELEASE.  MAINTENANCE FOUND THE PILOTS SEAT LOCK CONTROL WAS BROKEN.  THIS SAME CONTROL WAS REPLACED 431.0 HOURS PRIOR FOR THE SAME PROBLEM. BOTH CONTROL ASSEMBLYS HAVE PN 1611020-05 REPLACE CONTROL ASSEMBLY, OPERATIONAL CHECK SATISFACTORY.
